Metric Diophantine Approximation: aspects of recent work

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Author(s)

Department/unit(s)

Publication details

Title of host publicationDynamics and Analytic Number Theory
DateAccepted/In press - 2016
DatePublished (current) - Jan 2017
Pages1-95
PublisherCambridge University Press
EditorsD. Badziahin, A. Gorodnik, N. Peyerimhoff
Original languageEnglish
ISBN (Print)9781107552371

Publication series

NameLondon Mathematical Society Lecture Note Series
PublisherCambridge University Press
Volume437
ISSN (Print)0076-0552

Abstract

In these notes, we begin by recalling aspects of the classical theory of metric Diophantine approximation; such as theorems of Khintchine, Jarnik, Duffin-Schaeffer and Gallagher. We then describe recent strengthening of various classical statements as well as recent developments in the area of Diophantine approximation on manifolds. The latter includes the well approximable, the badly approximable and the inhomogeneous aspects.

Bibliographical note

© Cambridge University Press/the authors, 2017. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations